Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Expansion in series of non-inverted factorials


Author: W. J. Trjitzinsky
Journal: Bull. Amer. Math. Soc. 34 (1928), 193-196
DOI: https://doi.org/10.1090/S0002-9904-1928-04509-3
Correction: Bull. Amer. Math. Soc., Volume 34, Number 4 (1928), 437--437
MathSciNet review: 1561527
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04509-3

American Mathematical Society